skip to content

Department of Pure Mathematics and Mathematical Statistics

Publications

The 2F-modules for nearly simple groups
RM Guralnick, R Lawther, G Malle
– Journal of Algebra
(2007)
307,
643
Elements of specified order in simple algebraic groups
R Lawther
– Transactions of the American Mathematical Society
(2005)
357,
221
Correction to: “Fixed point spaces in actions of exceptional algebraic groups” [Pacific J. Math. \bf 205 (2002), no. 2, 339–391; MR1922739 (2003g:20080)]
R Lawther, MW Liebeck, GM Seitz
– Pacific Journal of Mathematics
(2002)
207,
507
Fixed point ratios in actions of finite exceptional groups of Lie type
R Lawther, MW Liebeck, GM Seitz
– Pacific Journal of Mathematics
(2002)
205,
393
Fixed point spaces in actions of exceptional algebraic groups
R Lawther, MW Liebeck, GM Seitz
– Pacific Journal of Mathematics
(2002)
205,
339
$A_1$ subgroups of exceptional algebraic groups
R Lawther, DM Testerman
– Memoirs of the American Mathematical Society
(1999)
141,
viii+131
The action of $F_4(q)$ on cosets of $B_4(q)$
R Lawther
– Journal of Algebra
(1999)
212,
79
Finiteness of Double Coset Spaces
R Lawther
– Proceedings of the London Mathematical Society. Third Series
(1999)
79,
605
Correction to: “Jordan block sizes of unipotent elements in exceptional algebraic groups” [Comm. Algebra \bf 23 (1995), no. 11, 4125–4156; MR1351124 (96h:20084)]
R Lawther
– Communications in Algebra
(1998)
26,
2709
On the Diameter of a Cayley Graph of a Simple Group of Lie Type Based on a Conjugacy Class
R Lawther, MW Liebeck
– Journal of Combinatorial Theory Series A
(1998)
83,
118
  • <
  • 2 of 3
  • >

Room

C0.10

Telephone

01223 765917